alphaFeedback
RR

Ritvik Ramkumar

math.AGmath.ACmath.RA

On Valency

published · living versions
W_n4f8dxpk·v1 · currentpublished

Preprints & journals

16 papers in the corpus · 2014–2026
Varieties of minimal degree in weighted projective space2604.17735v1 · Maya Banks, Ritvik Ramkumar2026 · 0 citationsarXiv
Cartwright-Sturmfels Hilbert Schemes2410.10478v2 · Ritvik Ramkumar, Alessio Sammartano2024 · 0 citationsJournal of the London Mathematical Society 114, e70684 (2026)
Projectivity of the moduli of equidimensional branchvarieties2410.10753v2 · Daniel Halpern-Leistner, Andres Fernandez Herrero, Trevor Jones et al.2024 · 0 citationsarXiv
The Hilbert scheme of points on a threefold: broken Gorenstein structures and linkage2409.17009v2 · Joachim Jelisiejew, Ritvik Ramkumar, Alessio Sammartano2024 · 0 citationsJournal f\"ur die reine und angewandte Mathematik (Crelles Journal), Volume 2026, Issue 833
On the parity conjecture for Hilbert schemes of points on threefolds2302.02204v2 · Ritvik Ramkumar, Alessio Sammartano2023 · 1 citationarXiv
On Rees algebras of 2-determinantal ideals2210.12668v2 · Ritvik Ramkumar, Alessio Sammartano2022 · 1 citationJournal of the London Mathematical Society 109, e12821 (2024)
A local study of the fiber-full scheme2202.06652v4 · Yairon Cid-Ruiz, Ritvik Ramkumar2022 · 4 citationsarXiv
Rational singularities of nested Hilbert schemes2109.09002v2 · Ritvik Ramkumar, Alessio Sammartano2021 · 4 citationsInternational Mathematics Research Notices 2024, 1061-1122
The fiber-full scheme2108.13986v3 · Yairon Cid-Ruiz, Ritvik Ramkumar2021 · 1 citationarXiv
A Hilbert scheme of radius two2008.11968v1 · Ritvik Ramkumar2020 · 0 citationsarXiv
On the smoothness of lexicographic points on Hilbert schemes2002.10424v2 · Ritvik Ramkumar, Alessio Sammartano2020 · 1 citationJournal of Pure and Applied Algebra, Volume 226, Issue 3, March 2022, 106872
On the tangent space to the Hilbert scheme of points in P31910.07662v3 · Ritvik Ramkumar, Alessio Sammartano2019 · 4 citationsTransactions of the American Mathematical Society, Vol. 375, pp. 6179-6203 (2022)
Hilbert schemes with two Borel-fixed points1907.13335v4 · Ritvik Ramkumar2019 · 3 citationsarXiv
The Hilbert scheme of a pair of linear spaces1903.06377v4 · Ritvik Ramkumar2019 · 8 citationsarXiv
Embeddings of quotient division algebras of rings of differential operators1411.3574v1 · Jason P. Bell, Colin Ingalls, Ritvik Ramkumar2014 · 1 citationarXiv
Career total: 21 works. 16 are in this corpus.

Profile built from the corpus for this byline.

Author records are still filling in while the Hub is in alpha. If this is your page, you'll be able to claim it soon. Spot a mistake? Tell us.